# SDR 9602309609

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47234
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO DSM, NOSE LANDING GEAR RED UNSAFE LIGHT DID NOT ILLUMINATE WHEN THROTTLES WERE BROUGHT TO IDLE.  AFTER GEAR EXTENSION, NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE.  COCKPIT MANUAL OPERATING PROCEDURES WERE PERFORMED AND CREW CONFIRMED VISUALLY THROUGH PERISCOPE THAT THE NOSE GEAR WAS DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  NOTE:  EMERGENCY EQUIPMENT WAS CALLED STANDBY AS A PRECAUTION.  REPLACED NOSE GEAR DOWNLOCK SWITCH.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
